Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Quantum Cohomology Ring of Flag Varieties
HTML articles powered by AMS MathViewer

by Ionuţ Ciocan-Fontanine PDF
Trans. Amer. Math. Soc. 351 (1999), 2695-2729 Request permission

Abstract:

We describe the small quantum cohomology ring of complete flag varieties by algebro-geometric methods, as presented in our previous work Quantum cohomology of flag varieties (Internat. Math. Res. Notices, no. 6 (1995), 263–277). We also give a geometric proof of the quantum Monk formula.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14M15, 14N10
  • Retrieve articles in all journals with MSC (1991): 14M15, 14N10
Additional Information
  • Ionuţ Ciocan-Fontanine
  • Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
  • Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
  • MR Author ID: 365502
  • Email: ciocan@math.nwu.edu
  • Received by editor(s): April 2, 1997
  • Published electronically: February 5, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 2695-2729
  • MSC (1991): Primary 14M15; Secondary 14N10
  • DOI: https://doi.org/10.1090/S0002-9947-99-02230-8
  • MathSciNet review: 1487610